Alert archive / West Virginia / Tornado Warnings in 2025
Tornado Warning 9, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Apr 3, 2025, 4:43 AM EDT for Marion County, Monongalia County, Wetzel County, West Virginia; Fayette County, Greene County, Pennsylvania. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2025, 4:43 AM EDT (08:43 UTC)
- Expired
- Apr 3, 2025, 5:15 AM EDT
- In force
- 32 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Fayette County, PA, Greene County, PA, Marion County, WV, Monongalia County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 100 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 4:55 AM EDT | TSTM WND DMG | 3 Nne Smithfield, WV | trees down. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 12:56 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 8.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 440 m²/s²
- 0-3 km storm-relative helicity
- 673 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
209
WFUS51 KPBZ 030843
TORPBZ
PAC051-059-WVC049-061-103-030915-
/O.NEW.KPBZ.TO.W.0009.250403T0843Z-250403T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
443 AM EDT Thu Apr 3 2025
The National Weather Service in Pittsburgh has issued a
* Tornado Warning for...
Southwestern Fayette County in southwestern Pennsylvania...
Southeastern Greene County in southwestern Pennsylvania...
Northwestern Marion County in northern West Virginia...
Northern Monongalia County in northern West Virginia...
Southeastern Wetzel County in northern West Virginia...
* Until 515 AM EDT.
* At 443 AM EDT, a severe thunderstorm capable of producing a
tornado was located 6 miles east of Jacksonburg, or 10 miles west
of Mannington, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Morgantown, Westover, Mannington, Star City, Point Marion,
Granville, Fairview, Cassville, Bobtown, Greensboro, Blacksville,
Smithfield, Mount Morris, Daybrook, McCurdyville, Pentress, Brave,
Wana, Core and Wadestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3959 8013 3948 8057 3961 8063 3984 7992
3966 7983
TIME...MOT...LOC 0843Z 246DEG 53KT 3955 8053
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
WM5 follow-up statements
569
WWUS51 KPBZ 030850
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
450 AM EDT Thu Apr 3 2025
PAC051-059-WVC049-061-103-030915-
/O.CON.KPBZ.TO.W.0009.000000T0000Z-250403T0915Z/
Fayette PA-Greene PA-Marion WV-Monongalia WV-Wetzel WV-
450 AM EDT Thu Apr 3 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM EDT FOR
SOUTHWESTERN FAYETTE, SOUTHEASTERN GREENE, NORTHWESTERN MARION,
NORTHERN MONONGALIA AND EAST CENTRAL WETZEL COUNTIES...
At 450 AM EDT, a severe thunderstorm capable of producing a tornado
was located 6 miles northwest of Mannington, moving northeast at 60
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Morgantown, Westover, Mannington, Star City, Point Marion,
Granville, Fairview, Cassville, Bobtown, Greensboro, Blacksville,
Mount Morris, Daybrook, Pentress, McCurdyville, Core, Brave,
Georgetown, Wana and Wadestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3964 8054 3984 7992 3966 7983 3951 8048
TIME...MOT...LOC 0843Z 246DEG 53KT 3955 8053
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
WM112
WWUS51 KPBZ 030858
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
458 AM EDT Thu Apr 3 2025
PAC051-059-WVC049-061-103-030915-
/O.CON.KPBZ.TO.W.0009.000000T0000Z-250403T0915Z/
Fayette PA-Greene PA-Marion WV-Monongalia WV-Wetzel WV-
458 AM EDT Thu Apr 3 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM EDT FOR
SOUTHWESTERN FAYETTE, SOUTHEASTERN GREENE, NORTHWESTERN MARION,
NORTHERN MONONGALIA AND EAST CENTRAL WETZEL COUNTIES...
At 458 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Fairview, or 9 miles northeast of Mannington,
moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Morgantown, Westover, Mannington, Star City, Point Marion,
Granville, Fairview, Cassville, Bobtown, Greensboro, Blacksville,
Mount Morris, Pentress, Core, McCurdyville, Daybrook, Georgetown,
Brave, Osage and Wana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3951 8048 3967 8044 3984 7992 3966 7983
TIME...MOT...LOC 0850Z 246DEG 53KT 3959 8041
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
WM909
WWUS51 KPBZ 030901
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
501 AM EDT Thu Apr 3 2025
WVC103-030911-
/O.CAN.KPBZ.TO.W.0009.000000T0000Z-250403T0915Z/
Wetzel WV-
501 AM EDT Thu Apr 3 2025
...TORNADO WARNING IS CANCELLED FOR EAST CENTRAL WETZEL COUNTY...
The storm has moved out of the warned area. A severe thunderstorm
warning remains in effect for a potential for damaging wind.
A Severe Thunderstorm Watch remains in effect until 700 AM EDT for a
portion of northern West Virginia.
&&
LAT...LON 3958 8032 3971 8030 3984 7992 3966 7983
TIME...MOT...LOC 0858Z 246DEG 53KT 3964 8026
$$
PAC051-059-WVC049-061-030915-
/O.CON.KPBZ.TO.W.0009.000000T0000Z-250403T0915Z/
Fayette PA-Greene PA-Marion WV-Monongalia WV-
501 AM EDT Thu Apr 3 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM EDT FOR
SOUTHWESTERN FAYETTE, SOUTHEASTERN GREENE, NORTH CENTRAL MARION AND
NORTHERN MONONGALIA COUNTIES...
At 501 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Fairview, or 11 miles northeast of Mannington,
moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Morgantown, Westover, Star City, Point Marion, Granville,
Fairview, Cassville, Bobtown, Greensboro, Blacksville, Mount
Morris, Core, Osage, Pentress, McCurdyville, Daybrook, Brave,
Cheat Lake and Wana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3958 8032 3971 8030 3984 7992 3966 7983
TIME...MOT...LOC 0858Z 246DEG 53KT 3964 8026
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
WM391
WWUS51 KPBZ 030907
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
507 AM EDT Thu Apr 3 2025
PAC051-059-WVC049-061-030915-
/O.CON.KPBZ.TO.W.0009.000000T0000Z-250403T0915Z/
Fayette PA-Greene PA-Marion WV-Monongalia WV-
507 AM EDT Thu Apr 3 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM EDT FOR
SOUTHWESTERN FAYETTE, SOUTHEASTERN GREENE, NORTH CENTRAL MARION AND
NORTHEASTERN MONONGALIA COUNTIES...
At 507 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Cassville, or 7 miles west of Star City, moving
northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Morgantown, Westover, Star City, Point Marion, Granville,
Fairview, Cassville, Bobtown, Greensboro, Mount Morris, Osage,
Core, Pentress, McCurdyville, Daybrook and Cheat Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3959 8028 3975 8017 3984 7992 3966 7983
TIME...MOT...LOC 0901Z 246DEG 53KT 3966 8021
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
WM808 WWUS51 KPBZ 030911 SVSPBZ Severe Weather Statement National Weather Service Pittsburgh PA 511 AM EDT Thu Apr 3 2025 PAC051-059-WVC049-061-030921- /O.EXP.KPBZ.TO.W.0009.000000T0000Z-250403T0915Z/ Fayette PA-Greene PA-Marion WV-Monongalia WV- 511 AM EDT Thu Apr 3 2025 ...TORNADO WARNING WILL EXPIRE AT 515 AM EDT FOR SOUTHWESTERN FAYETTE, SOUTHEASTERN GREENE, NORTH CENTRAL MARION AND NORTHEASTERN MONONGALIA COUNTIES... The tornado threat has diminished and the Tornado Warning has been cancelled. However, damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. A Severe Thunderstorm Watch remains in effect until 700 AM EDT for portions of southwest Pennsylvania and northern West Virginia. && LAT...LON 3975 8017 3984 7992 3966 7983 3959 8028 TIME...MOT...LOC 0907Z 246DEG 53KT 3969 8010 $$ WM
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Apr 3, 3:56 AM EDT, 47 minutes earlier.
Area forecast discussion, Apr 3, 3:56 AM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
356 AM EDT Thu Apr 3 2025
.SYNOPSIS...
A very active pattern over the next few days, with multiple
rounds of showers and storms. There will be flooding and severe
storm concerns through the weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
KEY MESSAGES:
- A Flood Watch is in effect for portions of eastern Ohio.
- A second round of showers and storms returns late in the day.
-------------------------------------------------------------------
A shortwave trough will quickly move to the east this morning,
allowing for a break in the widespread showers and storms. The
trough will push a surface boundary southward through the region
but it will eventually stall over the area as minor upper level
height rises occur the afternoon. This stalled front will be
the focus point for more activity late in the day and into the
evening hours, as another shortwave moves northeastward across
the region in the southwest flow aloft. A second large moisture
plume will accompany the wave.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
KEY MESSAGES:
- Showers and thunderstorms continue through the rest of the
work week as a front remains stalled over the area.
- A Flood Watch remains in effect for portions of eastern Ohio.
-------------------------------------------------------------------
The front is progged to drift south of the area tonight. However
widespread showers and storms should continue overnight as a
shortwave continues to pull a plume of deep moisture northward.
Some of the model data is showing a weak surface reflection
developing underneath the wave which will move across the area
late tonight and Friday morning. Eventually, the moisture plume
will exit the area on Friday and there should be a decrease in
shower coverage from north to south as Friday's activity will
become more focused near the stalled surface front.
Yet another surface low is then expected to track NE out of the
Mississippi Valley region Friday night, pushing the front back north
this time as a warm front. Showers and thunderstorms once again
increase in coverage as the front and surface low move across the
Upper Ohio Valley region Friday night into early Saturday.
However, if the front moves far enough north, we may see a break
in the activity late Friday night and Saturday morning as the
main moisture plume will be forced northward as well.
Amounts through the day on Saturday look to be highest from
Pittsburgh and north with forcing along the warm front and
enhanced convergence on the nose of an impinging 850 mb jet.
We'll briefly reside in the warm sector before the cold front
comes through in the latter half of the day bringing yet another
enhancement in rain coverage along it. The severe weather
potential should be limited due to weak instability, however
with repeated rounds of heavy rain and a saturated ground,
flooding potential will increase, especially with rises on area
rivers.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
KEY MESSAGES:
- Showers/thunderstorms with potential for heavy rainfall continue
this weekend.
- A cold front moves through Sunday finally bringing an end to the
heavy rainfall threat.
- Colder next week with lighter rain/snow chances each day.
-------------------------------------------------------------------
Showers and thunderstorms continue Saturday night as the surface low
tracks through the area, yet is still unable to effectively move the
stalled frontal boundary. Ensembles suggest another heavier period
of rain on the nose of another low level jet Saturday night into
Sunday morning falling on a then very saturated ground. However,
ensemble clusters all agree on a deep upper trough swinging across
the eastern CONUS on Sunday into Monday which will finally shunt the
surface ridge that had been firmly planted over the southeast CONUS
coast and allow a cold front to advance through the area and off to
the east bringing an end to the heavy rain and storm potential.
There's some discrepancy in the timing of the upper pattern and how
quickly the trough axis arrives with the cluster dominated by the
GEPS suggesting a slower cessation of the rain in the Monday morning
hours.
The upper trough is then expected to persist across the NE CONUS
early next week, resulting in temperatures dipping to below normal
values and daily rain/snow chances, albeit not nearly as intense as
what we're experiencing this week.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
A QLCS complex of showers/thunderstorms just entering the region.
Although the squall line has weakened, it is expected to maintain
moderate intensity as it reaches ZZV. The line is forecast to weaken
as it moves eastward into western PA. Thunderstorm intensity will
dictate if higher speeds can occur (more likely at ZZV and trending
down eastward).
Stagnation of the cold front driving the convective system is likely
somewhere south of KPIT later this morning, which will allow for a
brief period of MVFR cigs as moisture converges on the stationary
boundary. Brief dry weather and mixing will improve cigs after 18z.
Late tonight, an additional shortwave movement aloft and any
trailing sfc boundary will offer lower probability showers. Timing
of these showers and a more potent upper shortwave creates greater
variability in precipitation timing and restriction potential.
Outlook...
The Upper Ohio River Valley will remain positioned between a
Central Plains trough and Atlantic ridge that will foster
multiple rounds of moderate to locally heavy rain through Monday
morning. Timing and shape in each wave remains variable, which
may alter the axis of highest precipitation rates and areas of
greatest restrictions. Aviation customers should anticipate
limited windows of VFR and dry conditions through the period as
the pattern favors MVFR/IFR restrictions, heavier rain showers
and occasional thunderstorms.
A deepening upper level trough may overtake the region early next
week, shifting towards a colder pattern featuring periodic rain/snow
chances and continued ceiling restrictions.
&&
.HYDROLOGY...
The potential for heavy rainfall will exist beginning tonight
and continuing into Sunday. At this time, areas across Ohio have
the potential to see the heaviest rainfall, where a Flood Watch
has been issued. Current NBM values indicate a 60 percent
chance or greater of at least 2 inches of rain over a 72 hr
period in this region. Lesser probabilities exist further east,
though a trend up has been noted in the latest ensemble guidance
and will need to be monitored for any potential expansion of the
flood watch. The exact location of the heaviest rain will
depend on the position of a quasi-stationary surface front.
Precipitable water is expected to remain elevated through
Sunday, with some periodic jet enhanced ascent. Even after the
heavy rain potential ends, river levels will likely remain
elevated for a few days. Current ensemble river forecast
projections also focus the most significant river rises across
Ohio.
Will monitor further trends for any future adjustments to the
watch.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...Flood Watch through Sunday morning for OHZ039-040-048-049-
057>059-068-069.
WV...None.
&&
SYNOPSIS...22
NEAR TERM...22
SHORT TERM...Cermak/22/MLB
LONG TERM...Cermak/MLB
AVIATION...Frazier/Lupo
HYDROLOGY...Hazardous weather outlook, Apr 3, 4:05 AM EDT, 38 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Pittsburgh PA 405 AM EDT Thu Apr 3 2025 PAZ014>016-022-073>078-WVZ511-512-040815- Butler-Clarion-Jefferson PA-Armstrong-Westmoreland- Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Indiana-Higher Elevations of Indiana- Preston-Eastern Preston- 405 AM EDT Thu Apr 3 2025 This Hazardous Weather Outlook is for western Pennsylvania and northern West Virginia. .DAY ONE...Today and tonight. Isolated severe thunderstorms are possible today. The main threat will be damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Rounds of heavy rainfall through the weekend will lead to river rises and flooding concerns. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ050-PAZ020-021-029-031-WVZ001>004-012-021-509-510-040815- Jefferson OH-Beaver-Allegheny-Washington-Greene-Hancock-Brooke-Ohio- Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston- 405 AM EDT Thu Apr 3 2025 ...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 7 AM EDT THIS MORNING... This Hazardous Weather Outlook is for east central Ohio, southwest Pennsylvania, western Pennsylvania, and northern West Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Isolated severe thunderstorms are possible today. The main threat will be damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Rounds of heavy rainfall through the weekend will lead to river rises and flooding concerns. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ040-049-059-069-040815- Carroll-Harrison-Belmont-Monroe- 405 AM EDT Thu Apr 3 2025 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... ...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 7 AM EDT THIS MORNING... This Hazardous Weather Outlook is for east central Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Rounds of heavy rainfall through the weekend will lead to river rises and flooding concerns. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. WVZ513-514-040815- Western Tucker-Eastern Tucker- 405 AM EDT Thu Apr 3 2025 This Hazardous Weather Outlook is for northern West Virginia. .DAY ONE...Today and tonight. Slight risk for severe thunderstorms today. The main threat will be damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Rounds of heavy rainfall through the weekend will lead to river rises and flooding concerns. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ041-PAZ007-013-040815- Columbiana-Mercer-Lawrence- 405 AM EDT Thu Apr 3 2025 ...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 7 AM EDT THIS MORNING... This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania and southwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Rounds of heavy rainfall through the weekend will lead to river rises and flooding concerns. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ008-009-040815- Venango-Forest- 405 AM EDT Thu Apr 3 2025 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Rounds of heavy rainfall through the weekend will lead to river rises and flooding concerns. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ039-048-057-058-068-040815- Tuscarawas-Coshocton-Muskingum-Guernsey-Noble- 405 AM EDT Thu Apr 3 2025 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for east central Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Rounds of heavy rainfall through the weekend will lead to river rises and flooding concerns. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Apr 3, 4:17 AM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
417 AM EDT Thu Apr 03 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 AM Tstm Wnd Dmg Roseville 39.81N 82.07W
04/03/2025 Muskingum OH 911 Call Center
Tree down on a car and partially onto a house roof.
Time estimated.
&&
Event Number PBZ2505601
CLLocal storm report, Apr 3, 4:26 AM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
426 AM EDT Thu Apr 03 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 AM Tstm Wnd Dmg 1 NNE Old Washington 40.05N 81.43W
04/03/2025 Guernsey OH 911 Call Center
Tree down near intersection of State Route 800 and
Seven Mile Road. Time estimated.
&&
Event Number PBZ2505607
CLThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:47 AM EDT | Tornado Warning | PBZ | Marshall, Ohio | 28 min |
| Apr 3, 3:50 AM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Hancock, Marion, Marshall, Ohio, Wetzel | 40 min |
| Apr 3, 4:28 AM EDT | Severe Thunderstorm Warning | PBZ | Marion, Marshall, Monongalia, Preston, Wetzel | 62 min |
| Apr 3, 5:29 AM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Preston | 31 min |
| Apr 3, 6:41 AM EDT | Severe Thunderstorm Warning | PBZ | Monongalia, Preston, Tucker | 32 min |
| Apr 3, 4:37 AM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Clarion, Indiana, Jefferson and 2 more | 38 min |
Nearby
Tornado Warnings in West Virginia, 2025Tornado Warnings in Pennsylvania, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.